Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 26, Number 3

Loop groups and twisted $K$-theory II
Daniel S. Freed, Michael J. Hopkins and Constantin Teleman.
J. Amer. Math. Soc. 26 (2013), 595-644
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3037783
Tight lower bounds for the size of epsilon-nets
János Pach and Gábor Tardos.
J. Amer. Math. Soc. 26 (2013), 645-658
Abstract, references and article information
Full-text PDF
MathSciNet review: 3037784
Stationary measures and invariant subsets of homogeneous spaces (II)
Yves Benoist and Jean-François Quint.
J. Amer. Math. Soc. 26 (2013), 659-734
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3037785
On an analogue of Titchmarsh’s divisor problem for holomorphic cusp forms
Nigel J. E. Pitt.
J. Amer. Math. Soc. 26 (2013), 735-776
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3037786
Rank and genus of 3-manifolds
Tao Li.
J. Amer. Math. Soc. 26 (2013), 777-829
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3037787
The logarithmic Minkowski problem
Károly J. Böröczky, Erwin Lutwak, Deane Yang and Gaoyong Zhang.
J. Amer. Math. Soc. 26 (2013), 831-852
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3037788
Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication
Haruzo Hida.
J. Amer. Math. Soc. 26 (2013), 853-877
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3037789
The Hilbert–Smith conjecture for three-manifolds
John Pardon.
J. Amer. Math. Soc. 26 (2013), 879-899
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3037790